Bilinear integral operators with certain hypersingularities

Ya-Ryong Heo, Sunggeum Hong, Chan Woo Yang

Research output: Contribution to journalArticle

Abstract

In this paper, we establish the sharp Lp boundedness for the bilinear integral operators with certain hypersingularities that generalize the bilinear Hilbert transform.

Original languageEnglish
Pages (from-to)628-661
Number of pages34
JournalJournal of Mathematical Analysis and Applications
Volume456
Issue number1
DOIs
Publication statusPublished - 2017 Dec 1

Fingerprint

Bilinear Operators
Hilbert Transform
Integral Operator
Boundedness
Generalise

Keywords

  • Bilinear Hilbert transform
  • Bilinear operators
  • Fractional derivatives
  • Hypersingular integral operators

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Bilinear integral operators with certain hypersingularities. / Heo, Ya-Ryong; Hong, Sunggeum; Yang, Chan Woo.

In: Journal of Mathematical Analysis and Applications, Vol. 456, No. 1, 01.12.2017, p. 628-661.

Research output: Contribution to journalArticle

@article{2d9839484cf0454aa9cf56261ca8f51c,
title = "Bilinear integral operators with certain hypersingularities",
abstract = "In this paper, we establish the sharp Lp boundedness for the bilinear integral operators with certain hypersingularities that generalize the bilinear Hilbert transform.",
keywords = "Bilinear Hilbert transform, Bilinear operators, Fractional derivatives, Hypersingular integral operators",
author = "Ya-Ryong Heo and Sunggeum Hong and Yang, {Chan Woo}",
year = "2017",
month = "12",
day = "1",
doi = "10.1016/j.jmaa.2017.07.005",
language = "English",
volume = "456",
pages = "628--661",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Bilinear integral operators with certain hypersingularities

AU - Heo, Ya-Ryong

AU - Hong, Sunggeum

AU - Yang, Chan Woo

PY - 2017/12/1

Y1 - 2017/12/1

N2 - In this paper, we establish the sharp Lp boundedness for the bilinear integral operators with certain hypersingularities that generalize the bilinear Hilbert transform.

AB - In this paper, we establish the sharp Lp boundedness for the bilinear integral operators with certain hypersingularities that generalize the bilinear Hilbert transform.

KW - Bilinear Hilbert transform

KW - Bilinear operators

KW - Fractional derivatives

KW - Hypersingular integral operators

UR - http://www.scopus.com/inward/record.url?scp=85025655590&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85025655590&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2017.07.005

DO - 10.1016/j.jmaa.2017.07.005

M3 - Article

AN - SCOPUS:85025655590

VL - 456

SP - 628

EP - 661

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -